# SDR CHQA201000154

- Difficulty date: August 11, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N376SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145606
- Aircraft time: 22,542 hours, 16,928 cycles
- Engine: Allsn AE3007A
- Engine time: 19,960 hours, 16,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT AFT EXTERIOR EMERGENCY LIGHT WAS FOUND TO BE INOP.  MAINTENANCE REMOVED AND REPLACED THE AFT EXTERIOR EMERGENCY LIGHT BULB AND THE EMERGENCY LIGHTS OPERATED NORMALLY.
